# SDR DALA2023081806729

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CORROSION SEAT TRACK -Y1292 AT LEVEL OF FR 20 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT TRACK PER A320 SRM 51-42-00 AND SRM 51-72-11. (2923312)
